View : 39 Download: 6

Index theory for the nonrelativistic Chern-Simons solitons

Title
Index theory for the nonrelativistic Chern-Simons solitons
Authors
Kim S.K.Soh K.S.Yee J.H.
Ewha Authors
김성구
SCOPUS Author ID
김성구scopusscopus
Issue Date
1990
Journal Title
Physical Review D
ISSN
0556-2821JCR Link
Citation
vol. 42, no. 12, pp. 4139 - 4144
Indexed
SCOPUS scopus
Abstract
We have demonstrated that the nonrelativistic Chern-Simons solitons have 4n parameters by explicit parameter counting, zero-mode calculation, and index theory, where 2n is the flux number of the soliton solutions. Despite the presence of the continuum mode, we have shown that the number of zero modes for the nonrelativistic Chern-Simons solitons is the same as the index. © 1990 The American Physical Society.
DOI
10.1103/PhysRevD.42.4139
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
Index theory for the nonrelativistic Chern-Simons solitons.pdf(215.81 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE